MathSciNet Relay Station
MathSciNet bibliographic data
MR523157 (81e:30053) 30E25
Spitkovskiĭ, I. M. On the theory of the generalized Riemann boundary value problem in the classes $L\sb{p}$. (Russian) Ukrain. Mat. Zh. 31 (1979), no. 1, 63–73, 111.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement